# SDR 2000UALA00643

- Difficulty date: October 28, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 23,488 hours, 8,634 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST FROM THE PROGRAMMING AND TEST  PANEL.  REPLACED RIGHT HAND OVERWING EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL TEST NORMAL.
